RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 4, Pages 570–577 (Mi mz1535)  

This article is cited in 4 scientific papers (total in 4 papers)

Recurrence of the integral of an odd conditionally periodic function

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove that the integral of a sufficiently smooth odd conditionally periodic function with zero mean and incommensurable frequencies recurs. Furthermore, we obtain the lower and upper bounds for smoothness guaranteeing the recurrence of the integral.

DOI: https://doi.org/10.4213/mzm1535

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:4, 473–479

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 20.11.1996

Citation: S. V. Konyagin, “Recurrence of the integral of an odd conditionally periodic function”, Mat. Zametki, 61:4 (1997), 570–577; Math. Notes, 61:4 (1997), 473–479

Citation in format AMSBIB
\Bibitem{Kon97}
\by S.~V.~Konyagin
\paper Recurrence of the integral of an odd conditionally periodic function
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 4
\pages 570--577
\mathnet{http://mi.mathnet.ru/mz1535}
\crossref{https://doi.org/10.4213/mzm1535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619999}
\zmath{https://zbmath.org/?q=an:0915.58094}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 4
\pages 473--479
\crossref{https://doi.org/10.1007/BF02354991}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1535
  • https://doi.org/10.4213/mzm1535
  • http://mi.mathnet.ru/eng/mz/v61/i4/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “Recurrence of the integral of a smooth conditionally periodic function”, Math. Notes, 63:5 (1998), 648–657  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. V. Kolomeikina, N. G. Moshchevitin, “Nonrecurrence in Mean of Sums along the Kronecker Sequence”, Math. Notes, 73:1 (2003), 132–135  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Caraballo T., Langa J.A., Obaya R., “Pullback, Forward and Chaotic Dynamics in 1D Non-Autonomous Linear-Dissipative Equations”, Nonlinearity, 30:1 (2017), 274–299  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:68
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019